RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shostak, A P

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 6

Number of views:
This page:183
Abstract pages:2354
Full texts:1050
References:116

http://www.mathnet.ru/eng/person19674
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/161175

Publications in Math-Net.Ru
2005
1. A. P. Shostak, “On multivalued topologies on $L$-powersets of multivalued sets”, Fundam. Prikl. Mat., 11:4 (2005),  237–247  mathnet  mathscinet  zmath  elib; J. Math. Sci., 144:5 (2007), 4527–4534  scopus
1989
2. A. P. Shostak, “Two decades of fuzzy topology: basic ideas, notions, and results”, Uspekhi Mat. Nauk, 44:6(270) (1989),  99–147  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:6 (1989), 125–186
1976
3. A. P. Shostak, “$Q$-extensions of topological spaces and rings of functions”, Dokl. Akad. Nauk SSSR, 226:6 (1976),  1291–1294  mathnet  mathscinet  zmath
1974
4. A. P. Shostak, “Shape equivalence in compactness classes”, Dokl. Akad. Nauk SSSR, 214:1 (1974),  67–70  mathnet  mathscinet  zmath
5. A. P. Shostak, “$E$-compact extensions of topological spaces”, Funktsional. Anal. i Prilozhen., 8:1 (1974),  62–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:1 (1974), 54–59
1972
6. A. P. Shostak, “On $E$-compact spaces”, Dokl. Akad. Nauk SSSR, 205:6 (1972),  1310–1312  mathnet  mathscinet  zmath

1992
7. A. V. Arkhangel'skii, B. A. Pasynkov, V. I. Ponomarev, V. V. Fedorchuk, S. P. Gul'ko, V. I. Malykhin, A. L. Semenov, E. V. Shchepin, G. P. Amirdzhanov, A. P. Kombarov, D. V. Ranchin, V. V. Uspenskii, L. B. Shapiro, A. P. Shostak, “Boris Émil'evich Shapirovskii (obituary)”, Uspekhi Mat. Nauk, 47:6(288) (1992),  199–200  mathnet  mathscinet; Russian Math. Surveys, 47:6 (1992), 199–201  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020